Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
185 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

What causes diarrhea after taking probiotics

Premium Questions

Dr.  Ratnakar Kini MD

I started taking probiotic and have diarrhea three days in a row it's about 50 billion cell of bacteria I start taking probiotic 4 days ago is this normal? ... View answer

Answered by : Dr. Ratnakar Kini ( Gastroenterologist)
Dr. Panagiotis Zografakis MD

. Doctor changed antibiotic to Omnicef last night (Wednesday). I started taking a probiotic on Tuesday. How long should I expect loose stools to last? Is it ok to take Imodium or Pepto Bismol for the... View answer

Answered by : Dr. Panagiotis Zografakis ( Internal Medicine Specialist)
Dr. Pavan Kumar Gupta MD

did take a probiotic that morning. On Monday, my diarrhea was a little bit more frequent, pretty much having to go after meals. Instead of taking the probiotic supplement, I ate... View answer

Answered by : Dr. Pavan Kumar Gupta ( General & Family Physician)
Dr.      Ramesh Kumar MD

. She was also prescribed cholestyramine resin, 9 g, to take at bedtime dissolved in liquid, to address .... As expected, the vancomycin gave her nausea , cramping and diarrhea almost immediately. Half way ... View answer

Answered by : Dr. Ramesh Kumar ( Gastroenterologist)
Dr.  Nishad BN MD

...I was also geting multi probiotics in caps which i stopped and i also take glaveral for this thing that gets .....The next day everything back to normal..After a week same..And now fifth week again... View answer

Answered by : Dr. Nishad BN ( General & Family Physician)

Public Forum Discussions

Dr.   Zotaj Antoneta MD

different probiotics, TMP/SMX, nitazoxanida. Have not had a normal stool in 3 months. Frequent (5-8 times a day). Have lost 20 pounds. Stool sample just showed E. coli. Took the TMP/SMX after stool sample ... View answer

Answered by : Dr. Zotaj Antoneta ( General & Family Physician)
Dr.   Vinoy Kumar Dubey MD

and diarrhea) the morning after arriving. He has been sick for seven days. Went to see a doctor yesterday and was put on an antibiotic, probiotic, and the BRAT diet. Can you give me any insight as to... View answer

Answered by : Dr. Vinoy Kumar Dubey ( General Surgeon)
Dr.  Birma Ram Hudda MD

. My mother suggested I take a probiotic but even before I started taking it I still had this problem. I . I don t feel tired or weak . I feel fine. What can this mean? ... View answer

Answered by : Dr. Birma Ram Hudda ( General & Family Physician)
Dr. Bhagyesh V. Patel MD

and constipation. It s gotten to be a yo-yo with taking immodium to slow down his movements and then he gets ... to scare him, so I have tried to get him on a twice daily probiotic thinking we may be dealing... View answer

Answered by : Dr. Bhagyesh V. Patel ( General Surgeon)
Dr. Shyam B. Kale MD

almost like dehydration. Then after I ate at noo till late into the night. Needed to stay home. Now since ... thinking it stopped. The is here the gurgle later in the day. Yesterday I took a probiotic and... View answer

Answered by : Dr. Shyam B. Kale ( General & Family Physician)

Mobile Questions and Answers

Dr.  Ashok Kumar MD

Diarrhea .............

Dr. Grzegorz Stanko MD

It all depends what has caused it. If there is no blood in stool and it lasts no longer than 48 hours, you may try to do it by your own. Please avoid any solid foods for 12 hours. Drink plenty of liquids...

Dr.    Mohammed Taher Ali MD

Hi Keldube Stomach bug. Gastro enteritis. Take plenty of oral fluids, get examined by a doctor for a possible course of antibiotics and antispasmodics. Reply with thanks